ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 58, Issue 2, pp 389–406

Common fixed points for R-weakly commuting in fuzzy metric spaces

Article

Abstract

In this paper, we study the concept of R-weakly commuting of type (Ag) of Pathak et al. (Bull Korean Math Soc 34:247–257, 1997) in fuzzy metric spaces. We also establish the existence of common fixed point theorems by using the common limit in the range property and give an example to validate our the main results.

Keywords

Fuzzy metric spaces R-weakly commuting type (AgE.A. property (CLRg) property 

Mathematics Subject Classification (2000)

54E40 47H10 54E99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aamri M., El Moutawakil D.: Some new common fixed point theorems under strict contractive conditions. J. Math. Anal. Appl. 270, 181–188 (2002)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Arvanitakis A.D.: A proof of the generalized Banach contraction conjecture. Proc. Am. Math. Soc. 131(12), 3647–3656 (2003)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Boyd D.W., Wong J.S.W.: On nonlinear contractions. Proc. Am. Math. Soc. 20, 458–464 (1969)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Cho Y.J.: Fixed points for compatible mappings of type (A). Math. Japan 18, 497–508 (1993)Google Scholar
  5. 5.
    Cho Y.J., Sharma B.K., Sahu D.R.: Semicompatibility and fixed points. Math. Japan 42(1), 91–98 (1995)MathSciNetMATHGoogle Scholar
  6. 6.
    Cho Y.J.: Fixed points in fuzzy metric spaces. J. Fuzzy Math. 5, 949–962 (1997)MathSciNetMATHGoogle Scholar
  7. 7.
    Cho Y.J., Pathak H.K., Kang S.M., Jung J.S.: Common fixed points of compatible maps of type (β) on fuzzy metric spaces. Fuzzy Sets Syst. 93, 99–111 (1998)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Cho Y.J., Sedghi S., Shobe N.: Generalized fixed point theorems for compatible mappings with some types in fuzzy metric spaces. Chaos Solitons Fract. 39, 2233–2244 (2009)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    George A., Veeramani P.: On some results in fuzzy metric spaces. Fuzzy Sets Syst. 64, 395–399 (1994)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    George A., Veeramani P.: On some results of analysis for fuzzy metric spaces. Fuzzy Sets Syst. 90, 365–368 (1997)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Heilpern S.: Fuzzy mappings and fixed point theorems. J. Math. Anal. Appl. 83, 566–569 (1981)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Jung J.S., Cho Y.J., Kim J.K.: Minimization theorem and fixed point theorems in fuzzy metric spaces and applications. Fuzzy Sets Syst. 61, 199–207 (1994)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Jungck G.: Commuting mappings and fixed points. Am. Math. Mon. 83, 261–263 (1976)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Jungck G.: Compatible mappings and common fixed points. Int. J. Math. Math. Sci. 9, 771–779 (1986)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Jungck G.: Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci. 4, 199–215 (1996)MathSciNetMATHGoogle Scholar
  16. 16.
    Jungck G., Cho Y.J., Murthy P.P.: Compatible mappings of type (A) and common fixed points. Math. Japan 38, 381–390 (1993)MathSciNetMATHGoogle Scholar
  17. 17.
    Kaleva O., Seikkala S.: On fuzzy metric spaces. Fuzzy Sets Syst. 12, 215–229 (1984)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Kramosil I., Michalek J.: Fuzzy metrics and statistical metric spaces. Kybernetika 15, 326–334 (1975)MathSciNetGoogle Scholar
  19. 19.
    Menger K.: Statistical metrics. Proc. Natl. Acad. Sci. USA 28, 535–537 (1942)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Mihet D.: Fixed point theorems in fuzzy metric spaces using property E.A. Nonlinear Anal. Theory Methods Appl. 73(7), 2184–2188 (2010)MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Mongkolkeha, C., Kumam, P.: Fixed point and common fixed point theorems for generalized weak contraction mappings of integral type in modular spaces. Internat. J. Math. Math. Sci. 2011 (2011). article ID 705943Google Scholar
  22. 22.
    Pathak H.K., Cho Y.J., Kang S.M.: Remarks on R-weakly commuting mappings and common fixed point theorems. Bull. Korean Math. Soc. 34, 247–257 (1997)MathSciNetMATHGoogle Scholar
  23. 23.
    Pathak H.K., Cho Y.J., Kang S.M.: Common fixed points of biased maps of type (A) and applications. Internat. J. Math. Math. Sci. 21, 681–694 (1998)MathSciNetMATHCrossRefGoogle Scholar
  24. 24.
    Schweizer B., Sklar A.: Probabilistic Metric Spaces. North Holland, New York (1983)MATHGoogle Scholar
  25. 25.
    Sintunavarat W., Kumam P.: Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition. Appl. Math. Lett. 22, 1877–1881 (2009)MathSciNetMATHCrossRefGoogle Scholar
  26. 26.
    Sintunavarat W., Kumam P.: Weak condition for generalized multi-valued (f, α, β)-weak contraction mappings. Appl. Math. Lett. 24, 460–465 (2011)MathSciNetMATHCrossRefGoogle Scholar
  27. 27.
    Sintunavarat, W., Kumam, P.: Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces. Internat. J. Math. Math. Sci. 2011 (2011). article ID 923458Google Scholar
  28. 28.
    Sintunavarat, W., Kumam, P.: Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type. J. Inequalit. Appl. 2011, 3 (2011). doi:10.1186/1029-242X-2011-3
  29. 29.
    Sintunavarat, W., Kumam, P.: Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces. J. Appl. Math. 2011 (2011). article ID 637958Google Scholar
  30. 30.
    Sintunavarat W., Kumam P.: Common fixed point theorems for hybrid generalized multi-valued contraction mappings. Appl. Math. Lett. 25, 52–57 (2012)MathSciNetMATHCrossRefGoogle Scholar
  31. 31.
    Sintunavarat, W., Cho, Y.J., Kumam, P.: Coupled coincidence point theorems for contractions without commutative condition in intuitionistic fuzzy normed spaces. Fixed Point Theory Appl. 2011, 81 (2011)Google Scholar
  32. 32.
    Sintunavarat, W., Kumam, P.: Fixed point theorems for a generalized intuitionistic fuzzy contraction in intuitionistic fuzzy metric spaces. Thai J. Math. (2012, in press)Google Scholar
  33. 33.
    Sessa S.: On a weak commutativity condition of mappings in fixed point considerations. Publ. Inst. Math. 32(46), 149–153 (1982)MathSciNetGoogle Scholar
  34. 34.
    Zadeh L.A.: Fuzzy sets. Inform. Control 8, 338–353 (1965)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2012

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKing Mongkut’s University of Technology Thonburi (KMUTT)BangkokThailand

Personalised recommendations